View Full Version : Shedding tiny hairs on rogaine (most of dem thin)?
02-09-2015, 03:18 PM
One month into rogaine and i'm no longer using any regular size hairs, but instead i'm now losing thise tiny hairs, most of them are thin and weak. is this normal(a good sign?
02-09-2015, 05:27 PM
After a quick google search that does seem to be quite normal. I will point out tho, if you ever go off rogain/minoxidil you will be worse of than when you began - the positive effect you get of this drug also doesn't seem to last longer than ~2years, plus it can give wrinkles as it dries out the skin.
But, you probably already know that. Just some of the reasons why I don't take it, good luck through!
02-12-2015, 03:11 AM
Initial shedding with rogaine is quite normal and is said to be a sign that youíre responding to a treatment. So have patience, soon you will see a good regrowth. I read on other forum that itís about synchronising rogaine does to our hair (??) to shed all at the same time and grow at the same time. So youíre shedding hair which you were going to lose anyway which can make you panic.
did your derma suggested to adding a DHT blocker, in addition to rogaine like ell-cranell or Alpecin C1? Maybe try it with the rogaine, it would be costly affair but try it if youíre desperate. But mind it, you may face this kind of shedding every year and even the drug may start losing its effect, as it worked in initial period if the underlying cause is not treated.
02-24-2015, 05:03 PM
Almost at my 2nd month now and the only hairs I'm shedding are these smaller ones. My regular hair is longer but I'm loosing these small hairs? Most of them are thin as I mentioned in the first post. The thing that is making me nervous is the fact that even though I don't loose my regular longer hair I am shedding a big amount of these smaller weak hairs (80-100 hairs)
Should I be nervous??
03-07-2015, 06:23 PM
A small update. The small hairs that I'm shedding are decreasing in numbers but I have started noticing some longer hairs shedding now? Or is it just because I have gotten longer hair now as I haven't got a haircut since my buzz cut 2 months ago?
Shedding after starting hair loss treatment (be it Propecia or Rogaine) is pretty normal. However, it seems to be temporary. I do hope that if you stick to the treatment consistently, despite the seeming despair and loss of hope, shedding will end and the lost hair should be replaced.